High Blood Pressure

Get Email Updates

High Blood Pressure Guide

Christine Jeffries

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: high blood pressure,high pulse and swollon feet and hands and cough.

By Anonymous

I have been taking Atenolol for 15 years and now I am taking Talliton,Ekvador,and Lorazepam2 at nights and one anti histamine,
my blood pressure is now o.k but my pulse is over 90 and coug all the night.

Add a Comment2 Comments

MarieMansourian

Dear Roza thank you for your comments and your concern about the people who have health problems.
I really appreciate it,
with regards
Marie

June 23, 2011 - 8:28am
Rosa Cabrera RN

Hi Anon,

Thank you for your question! Swelling of the hands, feet, ankles, or lower legs is a serious side effect of Atenolol and you should call your doctor if you are experiencing this. Antihistamines can cause a pounding or irregular heart beat and some meds, such as Lorazepam, can cause dry mouth-- which can be a reason for the coughing.

I'm not familiar with Ekvador, but based on your symptoms of swelling and increased heart rate, you should notify your doctor as soon as possible as these are serious side effects that you should not be experiencing.

Best Wishes,

Rosa

June 23, 2011 - 7:17am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1553 Health

Changed

573 Lives

Saved

431 Lives
0 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Do you take selfies?:
View Results